Oscillation of even order nonlinear neutral differential equations with damping


Yilmaz Y., ZAFER A.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.1, no.3, pp.445-451, 1998 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 1 Issue: 3
  • Publication Date: 1998
  • Journal Name: MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.445-451

Abstract

Oscillation criteria for even order differential equations of the following form